MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL ARRAY POST ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. FEMORAL ARRAY POST ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 160245
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
During reduction results surgeon broke prong off distal end of femoral array stem.Prong was located in variable angle screw.Tha procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: it was reported that during reduction results surgeon broke prong off distal end of femoral array stem.Prong was located in variable angle screw.Tha procedure.Product evaluation and results: visual inspection: visual inspection shows broken pin on 160245 array post.Dimensional inspection: dimensional inspection was not completed since visual inspection confirmed broken pin on 160245 array post.Functional inspection: functional inspection was not completed since visual inspection confirmed broken pin on 160245 array post.Product history review: review of the product history records indicate 51 devices were manufactured under lot no w29586.And accepted into final stock on 11/12/ 2012.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 160245, lot w29586.Shows no additional complaints related to the failure in this investigation.Conclusions: visual inspection confirms broken pin on160245 array post.Functional inspection was not completed since visual inspection confirmed broken pin on 160245 array post.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.

Brand Name
FEMORAL ARRAY POST ASSEMBLY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7658870
Report Number3005985723-2018-00401
Device Sequence Number1108606
Product Code OLO
UDI-Device Identifier00848486003142
UDI-Public00848486003142
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number160245
Device Lot NumberW29586
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer12/26/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;